# SDR VNAA0601016

- Difficulty date: January 18, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 4,896 hours, 4,832 cycles
- Engine: Ge CF343B1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399001
- Part serial: 0799B
- Condition: Failed
- Location: Rt Anti Ice Sys
- Part time: 3,592 hours, 3,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE RT ENGINE COWL ANTI-ICE CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND RETURNED TO PHL.  MAINTENANCE REMOVED AND REPLACED THE RT COWL ANTI-ICE VALVE WITH A SERVICEABLE UNIT.  THE SYSTEM LEAK AND OPERATIONALLY CHECK GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
